Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 394, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Oct 10, 2013, 7:11 PM MDT for Keith County, Perkins County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 10, 2013, 7:11 PM MDT (01:11 UTC)
- Expired
- Oct 10, 2013, 8:00 PM MDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 131 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 10, 7:35 PM MDT | HAIL 1.5 | 11 Nw Brule, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 10, 4:41 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 2288 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 583 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS53 KLBF 110111
SVRLBF
NEC101-135-110200-
/O.NEW.KLBF.SV.W.0394.131011T0111Z-131011T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM MDT THU OCT 10 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHWESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 800 PM MDT
* AT 706 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENANGO...
AND MOVING NORTH AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
OGALLALA...BRULE...ROSCOE...KEYSTONE...LEMOYNE...WILD HORSE
SPRING...MEGEATH...KINGSLEY DAM...LAKE VIEW CAMPGROUND...EAGLE
GULCH CAMPGROUND...CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...
OTTER CREEK CAMPGROUND...RUTHON AND BELMAR.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 134.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 72 AND 110.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 119 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING DAMAGING WINDS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4137 10206 4139 10205 4140 10153 4139 10143
4090 10168 4090 10206
TIME...MOT...LOC 0111Z 188DEG 50KT 4085 10200
HAIL...1.00IN
WIND...70MPH
$$
TAYLOR2 follow-up statements
152
WWUS53 KLBF 110133
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT THU OCT 10 2013
NEC101-135-110200-
/O.CON.KLBF.SV.W.0394.000000T0000Z-131011T0200Z/
KEITH NE-PERKINS NE-
733 PM MDT THU OCT 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
PERKINS AND WESTERN KEITH COUNTIES UNTIL 800 PM MDT...
AT 730 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF BIG SPRINGS...AND MOVING NORTH AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KEYSTONE...LEMOYNE...KINGSLEY DAM...LAKE VIEW CAMPGROUND...EAGLE
GULCH CAMPGROUND...CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...OTTER
CREEK CAMPGROUND...RUTHON AND BELMAR.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 134.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 72 AND 110.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 119 AND 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4137 10206 4139 10205 4140 10153 4139 10143
4090 10168 4090 10206
TIME...MOT...LOC 0133Z 188DEG 50KT 4118 10200
HAIL...1.00IN
WIND...70MPH
$$
TAYLOR728
WWUS53 KLBF 110158
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
858 PM CDT THU OCT 10 2013
NEC101-135-110208-
/O.EXP.KLBF.SV.W.0394.000000T0000Z-131011T0200Z/
KEITH NE-PERKINS NE-
758 PM MDT THU OCT 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERKINS AND
WESTERN KEITH COUNTIES WILL EXPIRE AT 900 PM CDT/800 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT.
LAT...LON 4137 10206 4139 10205 4140 10153 4139 10143
4090 10168 4090 10206
TIME...MOT...LOC 0158Z 188DEG 50KT 4152 10193
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 5:27 PM MDT, 1 hour 44 minutes earlier.
Area forecast discussion, Oct 10, 5:27 PM MDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 627 PM CDT THU OCT 10 2013 .UPDATE... ISSUED AT 627 PM CDT THU OCT 10 2013 JUST UPDATED THE FORECAST TO INCLUDE THE SEVERE THUNDERSTORM WATCH ACROSS SOUTHWESTERN NEBRASKA AND THE WESTERN NEBRASKA SANDHILLS. AM EXPECTING THUNDERSTORM COVERAGE TO INCREASE SIGNIFICANTLY OVER THE NEXT 1 TO 2 HOURS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 400 PM CDT THU OCT 10 2013 ACTIVE WEATHER PLAGUES THIS FORECAST PERIOD AS A STRONG LOW PRESSURE SYSTEM MOVES OUT OF THE SOUTHERN ROCKIES AND INTO THE NORTHERN PLAINS. AT 20Z...THE UPPER LEVEL LOW WAS OVER THE FOUR CORNERS...WHILE SURFACE LOW PRESSURE ON THE LEE SIDE OF THE ROCKIES OVER EASTERN COLORADO STRENGTHENED. THIS HAS ALLOWED FOR THE FRONT THAT HAD BEEN FAIRLY STATIONARY OVER THE PAST DAY OR SO TO START TO PUSH TO THE WEST BY MID AFTERNOON. SOUTH TO SOUTHEAST WINDS HAVE INCREASED ACROSS WESTERN NEBRASKA...WHICH IS STARTING TO BRING SOME SLIGHTLY MOISTER AIR /DEWPOINTS IN THE LOW 50S/ INTO THE AREA. THE DRYLINE ASSOCIATED WITH THE SYSTEM SHOULD SERVE FOR A FOCUS FOR CONVECTION YET THIS AFTERNOON...HOWEVER NEED TO LOOK ACROSS EASTERN COLORADO INTO THE TEXAS PANHANDLE TO GET A TIGHT ENOUGH GRADIENT TO BRING MORE LIKELIHOOD FOR STORM DEVELOPMENT. THE SURFACE LOW WILL LIFT NORTH THROUGH THIS EVENING...AND WHILE INITIAL CONVECTION IS EXPECTED OVER WESTERN KANSAS ON THE DRYLINE...FURTHER DEVELOPMENT SHOULD OCCUR UP INTO THE NEBRASKA PANHANDLE ALONG THE SURFACE FRONT AS THE BETTER UPPER LEVEL FORCING MOVES IN WITH THE UPPER LOW LIFTING THROUGH COLORADO. CONTINUE TO SEE A JET STREAK PUSH FROM SOUTHEAST COLORADO INTO CENTRAL NEBRASKA SO LARGE SCALE LIFT WILL BE GOOD AS THE SYSTEM MOVES THROUGH. LOOKING AT STORM MODE...EXPECTING STORMS TO QUICKLY DEVELOP INTO A SQUALL LINE FROM THE NEBRASKA PANHANDLE INTO NORTHWEST KANSAS WHICH WILL QUICKLY PUSH TO THE NORTH AND EAST. STRONG UPPER LEVEL WINDS WILL ALLOW STORMS TO MOVE NORTHEAST AROUND 45 MPH. ALSO...THE BOUNDARY LAYER IS FAIRLY DRY...AND AS LATE AFTERNOON SUN WILL HELP TO STEEPEN LAPSE RATES DAMAGING WINDS LOOKS TO BE THE PRIMARY THREAT FROM THUNDERSTORMS. A STRONGER CAP WILL BE IN PLACE ACROSS EASTERN NEBRASKA...SO EXPECT STORMS TO DECREASE IN INTENSITY AS THEY MOVE EAST OF HIGHWAY 83 THIS EVENING. AS FOR TIMING...THE BEST UPPER LEVEL FORCING...TO CAUSE MORE WIDESPREAD CONVECTION WILL MOVE INTO THE AREA AFTER 00Z SO HAVE TRENDED THE FORECAST TO SEE THE PRIMARY STORM CHANCES THROUGH THE EVENING HOURS. AFTER 06Z...INSTABILITY WILL WANE...SO ONLY EXPECTING ISOLATED THUNDER CHANCES. WITH THE MODE OF THUNDERSTORMS THIS EVENING EXPECTED TO BE QUASI-LINEAR...AGAIN EXPECTING STRONG WINDS...AND PERHAPS SOME SMALL HAIL WITH THE STORMS. ALSO...EVEN THOUGH THE STORMS WILL BE MOVING QUICKLY...COULD GET SOME GOOD RAINFALLS AS PRECIPITABLE WATER VALUES INCREASE YET BY THIS EVENING TO ABOVE 125 PERCENT OF NORMAL. AS THE WHOLE SYSTEM LIFTS INTO SOUTH DAKOTA ON FRIDAY...THERE MAY BE SOME LINGERING SHOWERS...MAINLY OVER NORTHERN NEBRASKA...HOWEVER THE NEXT FORECAST ISSUE IS WINDS. WITH A VERY STRONG PRESSURE GRADIENT ACROSS THE AREA STRONG WINDS ARE LIKELY. THE SYSTEM WRAPS UP AS IT MOVES FROM CENTRAL SOUTH DAKOTA INTO EASTERN NORTH DAKOTA THROUGH THE DAY. THIS WILL KEEP THE PRESSURE GRADIENT TIGHTEST OVER SOUTH DAKOTA...BUT STILL EXPECTING QUITE STRONG WINDS OVER THE NORTHERN PARTS OF THE FORECAST AREA...WITH BREEZY CONDITIONS ALL THE WAY DOWN THROUGH SOUTHERN NEBRASKA. MODELS ARE INDICATING SUSTAINED WINDS UP TO NEAR 40 MPH OVER THE NORTHERN PARTS OF THE FORECAST AREA...CENTERED AROUND 18Z FRIDAY...WITH LESSER SPEEDS TO THE SOUTH. THAT BEING SAID...GOOD MIXING IS EXPECTED ACROSS SOUTHERN NEBRASKA...AND WITH WINDS AT THE TOP OF THE MIXED LAYER LOOKING TO BE NEAR 40KTS EXPECT A WINDY DAY ACROSS THE ENTIRE FORECAST AREA. SO HAVE ISSUED A WIND ADVISORY FOR ALL AREAS THROUGH THE DAY ON FRIDAY. WINDS WILL SUBSIDE ACROSS ALL AREAS BY FRIDAY EVENING. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 400 PM CDT THU OCT 10 2013 FRIDAY NIGHT INTO SATURDAY THE MAIN LOW CONTINUES TO LIFT INTO CANADA...WHILE THE BASE OF THE TROUGH WILL FLATTEN OUT ACROSS THE CENTRAL PLAINS. REMOVED PREVIOUS SLIGHT SHOWER CHANCE ACROSS FAR SOUTHWESTERN AREAS. MOISTURE WILL BE TOO LIMITED AS IT MOVES EAST FROM THE COLORADO ROCKIES. ON SATURDAY...AN UPSTREAM TROUGH BEGINS TO AMPLIFY FROM BRITISH COLUMBIA INTO WASHINGTON/OREGON INTO IDAHO/WESTERN MONTANA. WITH SURFACE HIGH OVER WESTERN NEBRASKA SLOWLY MOVING EAST INTO THE MISSOURI VALLEY...WINDS WILL BE LIGHT. ONLY VERY MINOR CHANGES TO HIGHS SATURDAY RANGING IN THE UPPER 50S AND LOWER 60S. SATURDAY NIGHT INTO SUNDAY UPPER FLOW ONCE AGAIN BECOMES SOUTHWESTERLY ALOFT ACROSS THE CENTRAL PLAINS AS A CLOSED LOW DIGS INTO UTAH. THE 12Z GFS...NAM GEM AND ECMWF ARE ALL IN REASONABLY GOOD AGREEMENT WITH POSITION OF THE UPPER TROUGH AND CLOSED LOW. THERE WILL BE RETURN OF GULF MOISTURE INTO NEBRASKA ON SUNDAY. WARM AIR ADVECTION ALOFT MAY TRIGGER SHOWERS ACROSS AT LEAST THE EASTERN HALF OF FORECAST AREA BY AFTERNOON AND HAVE INCLUDED A SLIGHT CHANCE. SUNDAY NIGHT...MONDAY INTO TUESDAY...THIS UPPER TROUGH AND CLOSED LOW WILL SLOWLY DIG INTO THE REGION THROUGH MONDAY BUT WILL TAKE ON A STRONG POSITIVE TILT. THERE WILL BE A TAP OF GULF MOISTURE...WITH THE POTENTIAL FOR APPRECIABLE RAINFALL WHICH IS SHOWN BY THE ECMWF/GEM AND GFS. TIMING DIFFERENCES ARE LESS THAN PREVIOUSLY...SO LIKELY POPS LOOK ON TRACK SUNDAY NIGHT INTO MONDAY. HIGHS MONDAY COOLER IN THE LOWER TO MID 50S. SHOWER CHANCES LESSEN MONDAY NIGHT AND END SOUTHWEST TUESDAY. GOING INTO WEDNESDAY AND THURSDAY...NORTHERN STREAM TROUGHING WILL OCCUR ACROSS THE PLAINS AND GREAT LAKES REGION WITH DRY CONDITIONS EXPECTED IN WESTERN NEBRASKA. HIGHS COOLER IN THE MID/UPPER 50S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 627 PM CDT THU OCT 10 2013 THIS EVENING...THUNDERSTORMS ARE EXPECTED TO IMPACT THE KLBF AND KVTN TERMINALS THIS EVENING...WITH THE POTENTIAL FOR SURFACE WIND GUSTS UP TO 50 KTS. IN ADDITION TO STRONG WINDS...VISBYS MAY DROP DOWN TO 1SM WITH CIGS AON 2500 FT AGL. CIGS WILL INCREASE TO 5000 TO 1000 FT AGL...WITH STRONG SOUTHERLY WINDS CONTINUING INTO THE OVERNIGHT HOURS. WINDS WILL SHIFT TO THE NORTHWEST ON FRIDAY...AND MAY GUST UP TO 45 KTS AT THE KVTN TERMINAL AND UP TO 40 KTS AT THE KLBF TERMINAL FRIDAY AFTERNOON. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM CDT /10 AM MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY FOR NEZ005>010-025>029-037-038-058-059-069>071. WIND ADVISORY FROM 7 AM CDT /6 AM MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY FOR NEZ004-022>024-035-036-056-057-094. && UPDATE...CLB SHORT TERM...BROOKS LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Oct 10, 3:31 PM MDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 431 PM CDT THU OCT 10 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-112145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 431 PM CDT THU OCT 10 2013 /331 PM MDT THU OCT 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH TONIGHT. STORMS WILL DEVELOP THIS EVENING ACROSS COLORADO AND KANSAS THEN MOVE NORTHEAST ACROSS THE AREA THROUGH THE OVERNIGHT HOURS. STORMS COULD BE SEVERE IN AREAS WEST OF HIGHWAY 83. THE PRIMARY THREAT FROM ANY STORMS WILL BE DAMAGING WINDS...WITH LARGE HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS WILL BE STRONG FROM THE NORTHWEST ON FRIDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THE ENTIRE AREA WILL SEE WIND SPEEDS OF 25 TO 35...GUSTING TO 40 MPH...WHILE PORTIONS OF THE EASTERN PANHANDLE AND NORTHERN NEBRASKA MAY SEE SUSTAINED WINDS OF 30 TO 40 MPH...WITH GUSTS TO 50 MPH. THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY NIGHT THROUGH MONDAY AS A CANADIAN FRONT COMES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN WESTERN NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) BROOKS
In the hours before
Local storm report, Oct 10, 6:36 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
736 PM CDT THU OCT 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST LAKESIDE 42.06N 102.46W
10/10/2013 E65 MPH SHERIDAN NE PUBLIC
&&
JGOMEZSpecial weather statement, Oct 10, 7:02 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 802 PM CDT THU OCT 10 2013 NEZ004-110145- SHERIDAN NE- 702 PM MDT THU OCT 10 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN COUNTY UNTIL 745 PM MDT... AT 657 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF RUSHVILLE...MOVING NORTH AT 55 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HAY SPRINGS... HIGHWAY 27 CROSSING THE NIOBRARA RIVER... INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 106 AND 116. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 88. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 6:12 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 48 min |
| Oct 10, 6:43 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 47 min |
| Oct 10, 6:52 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 38 min |
| Oct 10, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden | 30 min |
| Oct 10, 7:39 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 51 min |
| Oct 10, 8:12 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.